# SDR USAABB01147

- Difficulty date: December 19, 2001
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N616AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 9221009
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - FOUND EXIT IDENTIFIER AT R3 DOOR INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK.  (M)
